Honda D Series Forum banner

1 - 17 of 17 Posts

·
insert user title here
domestic.
Joined
·
3,014 Posts
Discussion Starter #1
nasty


<embed src="http://www.ebaumsworld.com/mediaplayer.swf" flashvars="file=http://media.ebaumsworld.com/2007/12/grandpas-rubber.flv&displayheight=321&image=http://media.ebaumsworld.com/2007/12/grandpas-rubber.jpg" loop="false" menu="false" quality="high" bgcolor="#ffffff" width="425" height="345" type="application/x-shockwave-flash" pluginspage="http://www.macromedia.com/go/getflashplayer" />
 

·
Registered
1989 iroc
Joined
·
354 Posts
Viagra has been good to me
wow thats wierd....... cause a year ago some 28 year old took 2 viagra... it swelled up so big he had to get it cut off...... so be careful
 

·
Registered
1989 iroc
Joined
·
354 Posts
yea..... it swole to big and began to cut off circulation some how.... ill try to find the article on it
 

·
Registered
Chevy
Joined
·
1,347 Posts
yea..... it swole to big and began to cut off circulation some how.... ill try to find the article on it
i call bullshit!! there are ways to make it go down!!! someone lied to you
 

·
COOOOOOL BEAAANNNS
^^
Joined
·
980 Posts
i call bullshit!! there are ways to make it go down!!! someone lied to you
yeah, but vigra substitutes, i forget what it is called... Titrates i think? either way. I suppose if too much of it was in your system it would be possible. It could fool your body into thinking it needs even more blood.
 

·
Registered
Chevy
Joined
·
1,347 Posts
yeah, but vigra substitutes, i forget what it is called... Titrates i think? either way. I suppose if too much of it was in your system it would be possible. It could fool your body into thinking it needs even more blood.
all it would take is the doctors flushing your system... same thing they do if you were to overdose on anything else... i called bullshit and my opinion stands!!!
 

·
Registered
1989 iroc
Joined
·
354 Posts
well i suppose they could drain it.... but idk.......
 

·
Registered
Joined
·
3,586 Posts
wow thats wierd....... cause a year ago some 28 year old took 2 viagra... it swelled up so big he had to get it cut off...... so be careful
It's called priapism, this is from a Web M.D. doctor:

Christopher Steidle said:
H.A. was a medical professional who had read about the treatment of erectile dysfunction with penile injections. He injected himself with a dose that far exceeded what he needed. He developed a rock-hard penis and enjoyed it for several hours. Unfortunately, he developed priapism. He was so embarrassed by this that he actually went for seven days before seeking medical help. The pain was excruciating, and he tried numerous treatments that he had read about in outdated medical journals including ice water enemas and injecting local anesthetic into the penis. The resulting erection was unsalvageable, and the patient was eventually left with a penis that was less than an inch long. The caveat to this scenario is early treatment for priapism is essential to prevent permanent loss of the penis.
You can read the article if you like.
 
1 - 17 of 17 Posts
Top